Quantcast

Got Homework?

Connect with other students for help. It's a free community.

  • across
    MIT Grad Student
    Online now
  • laura*
    Helped 1,000 students
    Online now
  • Hero
    College Math Guru
    Online now

Here's the question you clicked on:

55 members online
  • 0 replying
  • 0 viewing

BIGDOG96 Group Title

If a man must take several courses of antibiotics to fight an infection, which of the following is most likely to occur?

  • 2 years ago
  • 2 years ago

  • This Question is Closed
  1. BIGDOG96 Group Title
    Best Response
    You've already chosen the best response.
    Medals 0

    He will develop a vitamin deficiency as the antibiotics destroy beneficial bacteria in his digestive tract. He will experience respiratory distress from the release of harmful toxins by dead and dying bacteria. His heart rate and blood pressure will become elevated as the antibiotics enter his bloodstream. His immune system will become stronger from exposure to multiple types of medications.

    • 2 years ago
  2. BIGDOG96 Group Title
    Best Response
    You've already chosen the best response.
    Medals 0

    A? I think

    • 2 years ago
  3. Nerd123 Group Title
    Best Response
    You've already chosen the best response.
    Medals 0

    His immune system will become stronger from exposure to multiple types of medications.

    • 2 years ago
  4. Nerd123 Group Title
    Best Response
    You've already chosen the best response.
    Medals 0

    i think

    • 2 years ago
  5. BIGDOG96 Group Title
    Best Response
    You've already chosen the best response.
    Medals 0

    I thought it was that one. But if you take lots of meds doesn't it weaken your system.

    • 2 years ago
  6. Nerd123 Group Title
    Best Response
    You've already chosen the best response.
    Medals 0

    yeah well it doesn't weaken ur immune system

    • 2 years ago
  7. Nameless Group Title
    Best Response
    You've already chosen the best response.
    Medals 1

    if these answers are A B C or D.. i think its A

    • 2 years ago
  8. Nameless Group Title
    Best Response
    You've already chosen the best response.
    Medals 1

    D is not likely to happen. B and C could happen.. but A seems the most logical.

    • 2 years ago
  9. Nerd123 Group Title
    Best Response
    You've already chosen the best response.
    Medals 0

    yeah ok its A then

    • 2 years ago
  10. BIGDOG96 Group Title
    Best Response
    You've already chosen the best response.
    Medals 0

    So my guess is right?

    • 2 years ago
  11. Nameless Group Title
    Best Response
    You've already chosen the best response.
    Medals 1

    when u take antibiotics .. u basically bomb the crap out of all bacteria.. harmful or not. and .. since no one takes antibiotics for the good side effects.. there has to be some potential harm... and vitamin deficiency occurs commonly with large doses of AB

    • 2 years ago
  12. Nerd123 Group Title
    Best Response
    You've already chosen the best response.
    Medals 0

    yeah its A sorry for the last question

    • 2 years ago
  13. Nerd123 Group Title
    Best Response
    You've already chosen the best response.
    Medals 0

    yeah yeah i know the the antibiotic only helps the immune sytem no help it to beacome stronger

    • 2 years ago
  14. BIGDOG96 Group Title
    Best Response
    You've already chosen the best response.
    Medals 0

    Thanks

    • 2 years ago
    • Attachments:

See more questions >>>

Your question is ready. Sign up for free to start getting answers.

spraguer (Moderator)
5 → View Detailed Profile

is replying to Can someone tell me what button the professor is hitting...

23

  • Teamwork 19 Teammate
  • Problem Solving 19 Hero
  • You have blocked this person.
  • ✔ You're a fan Checking fan status...

Thanks for being so helpful in mathematics. If you are getting quality help, make sure you spread the word about OpenStudy.

This is the testimonial you wrote.
You haven't written a testimonial for Owlfred.